# SDR TWRA97111

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621FF
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Broken
- Location: L-1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT AT JED, FOUND PA SYSTEM INOP, AT L-1 DOOR.  REPAIRED WIRING AT L-1 DOOR, NOW OPS CHECK NORMAL PER MM 23-30-00.  (M)
